The trouble now is…

I’m facing a new problem now. My antipsychotic med zyprexa is causing me to have terrible restless legs.
I’m gonna have to talk with Dr. Barry when I next see her about possibly prescribing me a med to counteract the side effects from the antipsychotics.
The other side effect I am having is dry mouth. I hate it. My mouth goes so dry. Anyone else get that with meds?
I know the zyprexa is a short term med, I’m going to be coming off it in a little while.
The haldol though I’ll probably stay on longterm!
Why is it all of these damn meds cause so many side effects?
Its no fun having them!

Author: Carol anne

I am 40 years young. I'm blind and I have dissociative identity disorder, I also have complex PTSD. I blog about my life with these disorders. I live in Ireland.

6 thoughts on “The trouble now is…”

Talk to me! I love comments!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.